# SDR DXTA201701230659

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 8,806 hours, 5,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL430 AFTER 20 MINUTES OF FLIGHT TIME,  BEGAN TO DETECT A WARM ELECTRICAL ODOR.  TURNED OFF INTERIOR SWITCH AND ODOR APPEARED TO GO AWAY.  NEVER SAW ANY VISUAL CLUES OF SMOKE OR HAZE.  THERE WERE NO INCREASE OR ABNORMAL GENERATOR AMPS ETC. NEVER HAD COFFEE POTS ON THIS LEG OR THE VANITY HEATER.   HAD SEVERAL CHARGERS PLUGGED IN BUT NONE OF THOSE WERE WARM OR HOT.  FO WENT TO CABIN AND SEEMED TO THINK IT WAS STRONGER THERE.  DIVERTED TO AIRPORT AND LAND WITHOUT INCIDENT. CHECKED AIRCRAFT, COULD NOT FIND WHERE ODOR ORIGINATED AND COULD NOT DUPLICATE.
